MathSciNet Relay Station
MathSciNet bibliographic data
MR1746908 53C21 (53C23 57M07)
Croke, Christopher B.; Kleiner, Bruce Spaces with nonpositive curvature and their ideal boundaries. Topology 39 (2000), no. 3, 549–556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement